# SDR FDEA2020050860901

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL BSTA 820 LBL 10 HAS MINOR GOUGE EVALUATE FOUND OUTSIDE SRM LIMITS AND CARRIED OUT PERMANENT REPAIR ON FLOOR PANEL 12  121CF   11" FROM L/H SIDE AND 25.5" FROM AFT EDGE BSTA 820 LBL 10 IAW DRAWING SR57-53-  001 AND SRM 51-40-02 THIS IS A MINOR REPAIR
